# SDR FDEA202308241487

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369506
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP UPPER SEGMENT UPPER SKIN AT STATION XIFH 293.91 FOUND   CRACK. RIGHT WING INBOARD FLAP UPPER SEGMENT SKIN AT STATION XIFH 293.91 SKIN CRACK   CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5750-T0376020 P1 TITLE : WINGS - FLIGHT   SURFACES - NEW REPAIR FOR 01 EA UNDOCUMENTED EXISTING REPAIR DOUBLER FOUND C/T   RH INBD FLAP CENTRE BOX UPPER SKIN AT XIFH 288.14 - RSC TRACKING.REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
